# SDR FDEA202103210734

- Difficulty date: March 21, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LEADING EDGE SPLICE STRAP IS CRACKED REMOVED & REPLACED STRAP IAW BAC DWG 114T2800 SHT 6 REV C
